# SDR FDEA201403200538

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46609
- Aircraft time: 91,111 hours, 38,158 cycles
- Engine: Ge CF66D
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 8TE34ACH3
- Part serial: DT67368R
- Condition: Damaged
- Location: Egt
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO AT 110KTS FOR, ENG 3 EXCEEDANCE, LVL 1 ALERT.  NR 3 EGT SHOWED YELLOW, 1011, FOR EXCEEDANCE, ESTIMATE EXCEEDANCE WAS MOMENTARY.  PULLED UP VIA NR 3 ENG EXCEEDANCES.  THE ACARS EXCEEDENCE SHOWS IT WAS AN EGT INDICATION PROBLEM.  R & R NR 3 ENG TOP LT EGT THERMOCOUPLE HARNESS & PROBES ASSEMBLY.  WORK ACCOMPLISHED IAW MM 77-21-01-2.  R & R NR 3 ENG RT FWD THERMOCOUPLE LEAD IAW AMM 77-21-02-2.  R & R TOP RIGHT, BOTTOM RIGHT & BOTTOM LEFT EGT HARNESS IAW AMM  77-21-01-2.  R & R AFT EGT HARNESS IAW AMM 77-21-01-2.  PERFORMED STAIC RUN IAW JRH WITH NO DEFECTS NOTED.  PERFORMED HI   POWER RUN UP FOR NR 3 ENG IAW JRH.  ALL PARAMETERS WITHIN LIMITS OUTLINED IN JRH.
